| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a micl12.6 , -12.0 diopter, implantable collamer lens in the patient's eye on (b)(6) 2017.It was noticed that the haptic of the lens broke and it had to be explanted from the eye the same day.A back-up lens was implanted and the problem was resolved.There was no reported patient injury.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
The lens ws returned in liquid, in a lens vial.Visual inspection found that the lens was missing a piece of haptic.No similar complaints were reported for units within the same lot.(b)(4).